Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jacek Gilewicz
Title: Approximants de Padé
Additional book information: Lecture Notes in Math., vol. 667, Springer-Verlag, Berlin-Heidelberg-New York, 1978, xiv + 511 pp., $21.50.

References [Enhancements On Off] (What's this?)

  • 1. George A. Baker, Jr., Essentials of Padé approximants, Academic Press, New York, 1975. MR 454459
  • 2. G. A. Baker, Jr. and John L. Gammel, Eds., The Padé approximant in theoretical physics, Academic Press, New York, 1970. MR 449282
  • 3. C. Brezinski, A bibliography on Padé approximation and related subjects, Publ. No. 96 du Lab. de Calcul, Univ. de Lille (1977).
  • 4. H. Cabannes, Padé approximant method and its applications in mechanics, Lecture Notes in Physics, vol. 47, Springer-Verlag, New York, 1976. MR 494843
  • 5. P. R. Graves-Morris, (Ed.), Padé approximants and their applications, Proceedings of a Conference held at the University of Kent, Canterbury, England, (July, 1972), Academic Press, New York, 1973. MR 435681
  • 6. P. Henrici, Applied and computational complex analysis, vol. 2, Special Functions, Integral Transforms, Asymptotics and Continued Fractions, John Wiley and Sons, New York, 1977. MR 453984
  • 7. William B. Jones and W. J. Thron (Eds.), Proceedings of the International Conference on Padé Approximants, Continued Fractions and Related Topics, Rocky Mountain J. Math. 4 (2) (Spring 1974c), 135-397. MR 327433
  • 8. William B. Jones and Wolfgang J. Thron, Continued fractions, Encyclopedia of Mathematics and its Applications, vol. 11, Addison-Wesley Publishing Co., Reading, Mass., 1980. Analytic theory and applications; With a foreword by Felix E. Browder; With an introduction by Peter Henrici. MR 595864
  • 9. E. B. Saff and R. W. Varga, (Eds.), Padé and rational approximation theory and application, Academic Press, Inc., New York, 1977. MR 458010

Review Information:

Reviewer: William B. Jones
Journal: Bull. Amer. Math. Soc. 2 (1980), 360-364
American Mathematical Society